Alert archive / California / Freeze Warnings in 2021

Freeze Warning 1, NWS Hanford, CA

December 10, 20217 counties in California

NWS Hanford, CA issued this freeze warning at Dec 10, 2021, 2:00 AM PST for 7 counties in California. It took effect at Dec 10, 2021, 11:00 PM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 10, 2021, 2:00 AM PST (10:00 UTC)
In effect from
Dec 10, 2021, 11:00 PM PST
Expired
Dec 11, 2021, 9:00 AM PST
In force
10 hr
Issued by
NWS Hanford, CA

Counties Fresno County, CA, Kern County, CA, Kings County, CA, Madera County, CA, Mariposa County, CA, Merced County, CA, Tulare County, CA

The radar

The San Joaquin Valley radar (KHNX), 35 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 10.0 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2021-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2021-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -68 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-68 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

442 
WWUS76 KHNX 101000
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
200 AM PST Fri Dec 10 2021

CAZ337-339-101800-
/O.UPG.KHNX.HZ.A.0002.211211T0700Z-211211T1700Z/
/O.NEW.KHNX.HZ.W.0002.211211T0700Z-211211T1700Z/
/O.CON.KHNX.HZ.A.0003.211212T0700Z-211212T1700Z/
Indian Wells Valley-Mojave Desert-
Including the cities of Inyokern, Ridgecrest, Rosamond, 
California City, Randsburg, and Edwards AFB
200 AM PST Fri Dec 10 2021

...HARD FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
PST SATURDAY...
...HARD FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING
THROUGH SUNDAY MORNING...

* WHAT...For the Hard Freeze Warning, sub-freezing temperatures 
  as low as 21 expected. For the Hard Freeze Watch, sub-freezing 
  temperatures as low as 22 possible.

* WHERE...Indian Wells Valley and Mojave Desert.

* WHEN...For the Hard Freeze Warning, from 11 PM this evening to 
  9 AM PST Saturday. For the Hard Freeze Watch, from Saturday 
  evening through Sunday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ301>303-305-306-309>312-315-316-101800-
/O.UPG.KHNX.FZ.A.0001.211211T0700Z-211211T1700Z/
/O.NEW.KHNX.FZ.W.0001.211211T0700Z-211211T1700Z/
Los Banos - Dos Palos-Merced - Madera - Mendota-Planada -
Le Grand - Snelling-West Side of Fresno and Kings Counties-
Caruthers - San Joaquin - Selma-Buttonwillow - Lost Hills - I5-
Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore-Visalia -
Porterville - Reedley-Southeast San Joaquin Valley-
South End San Joaquin Valley-
Including the cities of Los Banos, Merced, Madera, Atwater, 
Planada, Lake Mcclure, Le Grand, Lemoore Station, Five Points, 
Kettleman City, Selma, Sanger, Parlier, Kingsburg, Kerman, 
Lost Hills, Buttonwillow, Delano, Wasco, Alpaugh, Shafter, 
Hanford, Lemoore, Corcoran, Goshen, Visalia, Tulare, Porterville,
Richgrove, Lamont, and Arvin
200 AM PST Fri Dec 10 2021

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
SATURDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of central California's San Joaquin Valley.

* WHEN...From 11 PM this evening to 9 AM PST Saturday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

DCH
4 follow-up statements
692 
WWUS76 KHNX 101725
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
925 AM PST Fri Dec 10 2021

CAZ337-339-110100-
/O.CON.KHNX.HZ.W.0002.211211T0700Z-211211T1700Z/
/O.CON.KHNX.HZ.A.0003.211212T0700Z-211212T1700Z/
Indian Wells Valley-Mojave Desert-
Including the cities of Inyokern, Ridgecrest, Rosamond, 
California City, Randsburg, and Edwards AFB
925 AM PST Fri Dec 10 2021

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 9 AM PST SATURDAY...
...HARD FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING
THROUGH SUNDAY MORNING...

* WHAT...For the Hard Freeze Warning, sub-freezing temperatures 
  as low as 21 expected. For the Hard Freeze Watch, sub-freezing 
  temperatures as low as 22 possible.

* WHERE...Indian Wells Valley and Mojave Desert.

* WHEN...For the Hard Freeze Warning, from 11 PM this evening to 
  9 AM PST Saturday. For the Hard Freeze Watch, from Saturday 
  evening through Sunday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ301>303-305-306-309>312-315-316-110100-
/O.CON.KHNX.FZ.W.0001.211211T0700Z-211211T1700Z/
Los Banos - Dos Palos-Merced - Madera - Mendota-Planada -
Le Grand - Snelling-West Side of Fresno and Kings Counties-
Caruthers - San Joaquin - Selma-Buttonwillow - Lost Hills - I5-
Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore-Visalia -
Porterville - Reedley-Southeast San Joaquin Valley-
South End San Joaquin Valley-
Including the cities of Los Banos, Merced, Madera, Atwater, 
Planada, Lake Mcclure, Le Grand, Lemoore Station, Five Points, 
Kettleman City, Selma, Sanger, Parlier, Kingsburg, Kerman, 
Lost Hills, Buttonwillow, Delano, Wasco, Alpaugh, Shafter, 
Hanford, Lemoore, Corcoran, Goshen, Visalia, Tulare, Porterville,
Richgrove, Lamont, and Arvin
925 AM PST Fri Dec 10 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST SATURDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of central California's San Joaquin Valley.

* WHEN...From 11 PM this evening to 9 AM PST Saturday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
790 
WWUS76 KHNX 110100
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
500 PM PST Fri Dec 10 2021

CAZ337-339-111115-
/O.CON.KHNX.HZ.W.0002.211211T0700Z-211211T1700Z/
/O.CON.KHNX.HZ.A.0003.211212T0700Z-211212T1700Z/
Indian Wells Valley-Mojave Desert-
Including the cities of Inyokern, Ridgecrest, Rosamond, 
California City, Randsburg, and Edwards AFB
500 PM PST Fri Dec 10 2021

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 9 AM PST SATURDAY...
...HARD FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING
THROUGH SUNDAY MORNING...

* WHAT...For the Hard Freeze Warning, sub-freezing temperatures 
  as low as 21 expected. For the Hard Freeze Watch, sub-freezing 
  temperatures as low as 22 possible.

* WHERE...Indian Wells Valley and Mojave Desert.

* WHEN...For the Hard Freeze Warning, from 11 PM this evening to 
  9 AM PST Saturday. For the Hard Freeze Watch, from Saturday 
  evening through Sunday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ301>303-305-306-309>312-315-316-111115-
/O.CON.KHNX.FZ.W.0001.211211T0700Z-211211T1700Z/
Los Banos - Dos Palos-Merced - Madera - Mendota-Planada -
Le Grand - Snelling-West Side of Fresno and Kings Counties-
Caruthers - San Joaquin - Selma-Buttonwillow - Lost Hills - I5-
Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore-Visalia -
Porterville - Reedley-Southeast San Joaquin Valley-
South End San Joaquin Valley-
Including the cities of Los Banos, Merced, Madera, Atwater, 
Planada, Lake Mcclure, Le Grand, Lemoore Station, Five Points, 
Kettleman City, Selma, Sanger, Parlier, Kingsburg, Kerman, 
Lost Hills, Buttonwillow, Delano, Wasco, Alpaugh, Shafter, 
Hanford, Lemoore, Corcoran, Goshen, Visalia, Tulare, Porterville,
Richgrove, Lamont, and Arvin
500 PM PST Fri Dec 10 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST SATURDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of central California's San Joaquin Valley.

* WHEN...From 11 PM this evening to 9 AM PST Saturday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
930 
WWUS76 KHNX 111104
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
304 AM PST Sat Dec 11 2021

CAZ337-339-111700-
/O.CON.KHNX.HZ.W.0002.000000T0000Z-211211T1700Z/
/O.CON.KHNX.HZ.A.0003.211212T0700Z-211212T1700Z/
Indian Wells Valley-Mojave Desert-
Including the cities of Inyokern, Ridgecrest, Rosamond, 
California City, Randsburg, and Edwards AFB
304 AM PST Sat Dec 11 2021

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...
...HARD FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SUNDAY MORNING...

* WHAT...For the Hard Freeze Warning, sub-freezing temperatures as
  low as 21 expected. For the Hard Freeze Watch, sub-freezing
  temperatures as low as 21 possible.

* WHERE...Indian Wells Valley and Mojave Desert.

* WHEN...For the Hard Freeze Warning, until 9 AM PST today. For
  the Hard Freeze Watch, from this evening through Sunday 
  morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ301>303-305-306-309>312-315-316-111700-
/O.CON.KHNX.FZ.W.0001.000000T0000Z-211211T1700Z/
Los Banos - Dos Palos-Merced - Madera - Mendota-Planada -
Le Grand - Snelling-West Side of Fresno and Kings Counties-
Caruthers - San Joaquin - Selma-Buttonwillow - Lost Hills - I5-
Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore-Visalia -
Porterville - Reedley-Southeast San Joaquin Valley-
South End San Joaquin Valley-
Including the cities of Los Banos, Merced, Madera, Atwater, 
Planada, Lake Mcclure, Le Grand, Lemoore Station, Five Points, 
Kettleman City, Selma, Sanger, Parlier, Kingsburg, Kerman, 
Lost Hills, Buttonwillow, Delano, Wasco, Alpaugh, Shafter, 
Hanford, Lemoore, Corcoran, Goshen, Visalia, Tulare, Porterville,
Richgrove, Lamont, and Arvin
304 AM PST Sat Dec 11 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of central California's San Joaquin Valley.

* WHEN...Until 9 AM PST today.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

DS
543 
WWUS76 KHNX 111648
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
848 AM PST Sat Dec 11 2021

CAZ337-339-120100-
/O.EXP.KHNX.HZ.W.0002.000000T0000Z-211211T1700Z/
/O.UPG.KHNX.HZ.A.0003.211212T0700Z-211212T1700Z/
/O.NEW.KHNX.HZ.W.0003.211212T0700Z-211212T1700Z/
Indian Wells Valley-Mojave Desert-
Including the cities of Inyokern, Ridgecrest, Rosamond, 
California City, Randsburg, and Edwards AFB
848 AM PST Sat Dec 11 2021

...HARD FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
PST SUNDAY...
...HARD FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 22 degrees
  expected.

* WHERE...Indian Wells Valley and Mojave Desert.

* WHEN...From 11 PM this evening to 9 AM PST Sunday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ301>303-305-306-309>312-315-316-111800-
/O.EXP.KHNX.FZ.W.0001.000000T0000Z-211211T1700Z/
Los Banos - Dos Palos-Merced - Madera - Mendota-Planada -
Le Grand - Snelling-West Side of Fresno and Kings Counties-
Caruthers - San Joaquin - Selma-Buttonwillow - Lost Hills - I5-
Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore-Visalia -
Porterville - Reedley-Southeast San Joaquin Valley-
South End San Joaquin Valley-
Including the cities of Los Banos, Merced, Madera, Atwater, 
Planada, Lake Mcclure, Le Grand, Lemoore Station, Five Points, 
Kettleman City, Selma, Sanger, Parlier, Kingsburg, Kerman, 
Lost Hills, Buttonwillow, Delano, Wasco, Alpaugh, Shafter, 
Hanford, Lemoore, Corcoran, Goshen, Visalia, Tulare, Porterville,
Richgrove, Lamont, and Arvin
848 AM PST Sat Dec 11 2021

...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING...

The Freeze Warning for the San Joaquin Valley will be allowed to
expire at 9 AM PST this morning.

$$

BSO

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this freeze warning went out at Dec 9, 5:11 PM PST, 8 hours 49 minutes earlier.

Area forecast discussion, Dec 9, 5:11 PM PST, 8 hours 49 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Hanford CA
511 PM PST Thu Dec 9 2021

Updated air quality section

.SYNOPSIS...Showers will gradually taper off by this evening,
but with gusty winds at times along the desert slopes in eastern
Kern County. Dry conditions will prevail over the weekend,
although sub-freezing temperatures are likely in the Kern County
desert areas and San Joaquin Valley. A slow moving and robust
storm system will impact our area with significant precipitation
from late Sunday until at least Tuesday.

&&

.DISCUSSION...Based on latest radar data, precipitation is
continuing to decrease and has moved eastward to over the Sierra
Nevada and Tehachapi Mountains. Expect an uptick in winds over
the slopes of the Mojave Desert in eastern Kern County during
this afternoon and evening, as the system continues to progress
eastward. Gusts over 50 mph are likely at times by late this
afternoon. Gradual clearing will occur by this evening, except
for some cloudiness due to northwesterly flow that may persist in
the mountains of Kern County and the Sierra Nevada foothills until
Friday morning.

For this weekend, the primary concern will be temperatures fall to
below freezing in the San Joaquin Valley, mainly for Friday night
into Saturday morning. In addition, the Kern County desert regions
can expect lows in the lower 20's on both Saturday and Sunday
mornings. The probability of temperatures lowering to 30 degrees
on Saturday morning is about 50 to 60 percent in the San Joaquin
Valley. As for the desert, the chances of temperatures falling at
least into the mid-20's is around 75 to 90 percent on both
Saturday and Sunday morning.

Beginning Sunday night, expect the next active weather period to
arrive into northern portions of our forecast area, including
Merced County to Yosemite. The system will progress southward by
Monday afternoon. The bulk of the precipitation occurs on Monday
night until Tuesday night across the region. Expect 0.75 inch to
1.50 inches of liquid precipitation in much of the San Joaquin
Valley, while anywhere from one to three inches of rainfall could
accumulate in the Sierra foothills. Even the Kern County desert
can expect considerable rainfall amounts in some areas, or as much
as 0.50 inch during the course of this stormy period for early
next week.

In the mountains, snow levels are mainly around 5,000 to 6,000
feet during Sunday night until at least Monday night. Snow amounts
are rather impressive for Sunday night until Tuesday, especially
towards Yosemite to Sequoia National Park, where likely storm
total amounts range from 2 to 3 feet, with higher amounts around 4
feet along the crest possible (with up to 60 percent probability
for at least two feet, or 24 inches, by Wednesday, though lowers
to around 20 percent for 48 inch amounts in the highest
elevations). To the south, or areas south of Sequoia National Park
in Tulare County, around one to two feet of snow is projected and
quite likely (50 to 60 percent chance for at least 12 inches,
though lowers to 25 to 35 percent for amounts of 24 inches or
more). Otherwise, lighter amounts are expected in Kern County, as
there is some uncertainty in timing and intensity, especially if
the system is slower to arrive. Afterward, snow levels will drop
during the day on Tuesday, including to pass levels in Kern
County. However, possible snow amounts at this time appear to be a
dusting to perhaps one to two inches towards the Grapevine and
Tehachapi Passes, as most of the precipitation is expected to
mainly end by late Tuesday night. At this time, the probabilities
of snow accumulation is around 20 percent for two inches at
Tehachapi and less than 15 percent for an inch at the Grapevine
towards Lebec and Fort Tejon, though can still be impactful for
travel.

Some lingering showers could occur on Wednesday, at least in the
Sierra Nevada. We probably won't get much of a break from
precipitation during next week, as another system arrives by next
Thursday.

&&

.AVIATION...In the San Joaquin Valley until 03Z Fri, areas of
MVFR due to ceiling; afterward, or after 03Z Fri, areas of MVFR
and local IFR in mist. In the Sierra Nevada and adjacent
foothills, areas of mountain obscuring IFR in low clouds and
precipitation continuing thru 03Z Fri. After 03Z Fri, gradual
improvement to VFR with areas of MVFR and local mountain obscuring
IFR in upslope clouds. Elsewhere, VFR conditions will prevail
across the central CA interior for the next 24 hours.

&&

.AIR QUALITY ISSUES...
On Friday December 10 2021... Fireplace/Wood Stove Burning Status
is: No Burning Unless Registered in Fresno... Kern... Kings...
Madera... Merced and Tulare Counties.
Further information is available at Valleyair.org

&&

.CERTAINTY...

The level of certainty for days 1 and 2 is high.
The level of certainty for days 3 through 7 is medium.

Certainty levels include low...medium...and high. Please visit
www.weather.gov/hnx/certainty.html for additional information
an/or to provide feedback.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
Hard Freeze Watch from Friday evening through Saturday morning
for CAZ337-339.

Hard Freeze Watch from Saturday evening through Sunday morning
for CAZ337-339.

Wind Advisory until midnight PST tonight for CAZ338.

Winter Weather Advisory until 4 PM PST this afternoon for CAZ323-
326>331.

Freeze Watch from Friday evening through Saturday morning for
CAZ301>303-305-306-309>312-315-316.

&&

public...BSO
aviation....Bollenbacher

weather.gov/hanford

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 2:00 AM PSTHard Freeze WarningHNXKern31 hr
Dec 10, 3:35 AM PSTWinter Storm WatchHNXFresno, Kern, Madera, Mariposa, Tulare, Tuolumne34 hr

Nearby

Freeze Warnings in California, 2021Every freeze warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.